# SDR CALA2025111111126

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 69,321 hours, 31,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LH EMERGENCY BATTERY FOUND WITH FAILURE. REPLACED LH FWD EMERGENCY BATTERY AS PER AMM 33-51-38/401 CONFIG 00. OPERATIONAL TEST GOOD.
